標題: An interval method for computing the stability margin of real uncertainty problems
作者: Ge, ZM
Chu, LW
機械工程學系
Department of Mechanical Engineering
關鍵字: stability margin;mu-analysis;real uncertainty;interval arithmetic;global optimization
公開日期: 1-七月-2000
摘要: Frequently, in practical control system design, some designing parameters are uncertain. These uncertain parameters may vary with temperature, humidity or other environmental variable, and these variations will have an impact on the stability of the system. In this paper, we use a global optimal method-interval method, by which stability margins of these uncertain parameters can be computed. Copyright (C) 2000 John Wiley & Sons, Ltd.
URI: http://hdl.handle.net/11536/30425
http://dx.doi.org/10.1002/1099-1514(200007/08)21:4<185
ISSN: 0143-2087
DOI: 10.1002/1099-1514(200007/08)21:4<185
期刊: OPTIMAL CONTROL APPLICATIONS & METHODS
Volume: 21
Issue: 4
起始頁: 185
結束頁: 193
顯示於類別:期刊論文


文件中的檔案:

  1. 000090085100003.pdf